Journal of Symbolic Logic

Review: W. D. Hart, The Philosophy of Mathematics

Bob Hale

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 3 (1998), 1180-1183.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745587

JSTOR
links.jstor.org

Citation

Hale, Bob. Review: W. D. Hart, The Philosophy of Mathematics. J. Symbolic Logic 63 (1998), no. 3, 1180--1183. https://projecteuclid.org/euclid.jsl/1183745587


Export citation